# SDR DALA2018082105169

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rod End
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED ROD END,  XE=82 ON THE LT ELEVATOR FRONT SPAR. THE ROD END  WAS REPLACED IAW CMM 27-30-25.
